MathSciNet Relay Station
MathSciNet bibliographic data
MR1501686 26A45
Wiener, Norbert; Young, R. C. The total variation of $g(x+h)-g(x)$. Trans. Amer. Math. Soc. 35 (1933), no. 1, 327–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement